# SDR ASOA2013071608677

- Difficulty date: June 18, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 26,168 hours, 22,879 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING PLANK LANDING FOR ACCESS PANEL 550DB HAS AN INDICATION NOTED IN THE AFT OTBD AREA APPROX 12" LONG X .250" X 50 PERCENT FSH, FAILED NDT INSPECTION.   REPAIRED IAW REO 601R-57-21-030, REV J.
